Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representing homology classes of closed orientable surfaces


Author: Mark D. Meyerson
Journal: Proc. Amer. Math. Soc. 61 (1976), 181-182
MSC: Primary 57A05; Secondary 57D95
DOI: https://doi.org/10.1090/S0002-9939-1976-0425967-3
MathSciNet review: 0425967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the primitive elements of the first homology group of a genus $ g$ torus can be represented by a simple closed curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A05, 57D95

Retrieve articles in all journals with MSC: 57A05, 57D95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425967-3
Article copyright: © Copyright 1976 American Mathematical Society